# SDR 20010511SG005

- Difficulty date: April 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2621126008
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO CO-PILOTS WINDSHIELD INNER PANE FRACTURED.  TEH CREW REQUESTED A LOWER ALTITUDE AND DIVERTED TO LAND AT THE NEAREST STATION.  THIS WAS MULTIPLE FRACTURES, MOST PIECES ENDING UP NO BIGGER THAN 1 INCH BY 5 INCHES.  NO DAMAGE WAS NOTED TO OUTER PANE.  THE CABIN DIFFERENTIAL PRESSURE WAS ABOUT 6.8 PSI AT THE TIME OF THE INCIDENT.  NO APPARENT CAUSE NOTED.  THE OUTER PANE WASN''T DAMAGED IN ANYWAY.  THE WINDSHIELD FRAME (FOR THE BROKEN WINDOW) WAS NOT BEN OR SPRUNG.  THERE WAS NO EVIDENCE OF OVERHEATING IN THE WINDSHIELD ELEMENT.  REMOVED AND REPLACED WINDOW.  (M)
